Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The $ L\sb 2$-system of a unimodular group. I


Author: W. Ambrose
Journal: Trans. Amer. Math. Soc. 65 (1949), 27-48
MSC: Primary 20.0X
MathSciNet review: 0028322
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1949-0028322-1
Article copyright: © Copyright 1949 American Mathematical Society